# SDR C2XA03IA108

- Difficulty date: November 25, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 163500112
- Part serial: 8542
- Condition: Arced
- Location: Windshield
- Part time: 2,016 hours, 1,613 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2019 - CREW REPORTED THAT THE FIRST OFFICER'S WINDSHIELD HEATER WAS SPARKING IN FLIGHT.  THE WINDSHIELD HEAT WAS DEACTIVATED UNDER MEL 30-42-02 AND THE AIRCRAFT RELEASED TO SERVICE.  AFTER FLIGHT 2842 ON 11/25/2003, MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD, OPERATIONALLY CHECKED THE WINDSHIELD HEATING SYSTEM AND REMOVED THE WINDSHIELD HEATING SYSTEM FROM MEL.
